GERD (Acid Reflux) Expert Forum
Nausea, diarrhea, lightheaded
About This Forum:

This forum is for questions and support regarding Gastroesophageal Reflux Disease (GERD) / Acid Reflux with topics including: Causes, Constipation, Diagnosis, Diarrhea, Drugs and OTC medications, Living with GERD, Loss of Appetite, Preventing Flare-ups, Research, Risk Factors, Symptoms, Support, Surgery, Tests, Treatments.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Nausea, diarrhea, lightheaded
Hello.  I am an 18 year old college student.  I was experiencing symptoms of GERD, so I went to the Doctor and she prescribed me with a form of omeprazole, which I believe is simply 20 mg Prilosec.  Anyway, I don't have the GERD symptoms anymore, but beginning today, (3rd day of taking the medicine) I have been experiencing diarrhea, nausea as well as a feeling of being lightheaded.  It is really annoying, and I read that this is a symptom of Prilosec.  Do you suspect this is normal, and do you recommend I stop taking the medicine?
Discussion is closed
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hi,
These can occur with omeprazole.
If they are troublesome, stop the medication.
You can switch to zantac.
Take probiotics supplements ( for diarrhea).
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank